# SDR SWIA2021091060888

- Difficulty date: July 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bolt
- Condition: Corroded
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 FLAP VANE ACTUATOR HAS MULTIPLE CORRODED HARDWARE COMMON TO ATTACH POINT TO FLAP   (C-CHECK RO 9/8/21) INSTALLED NEW R/H #1 FLAP VANE ACTUATOR HARDWARE COMMON TO ATTACH POINT TO FLAP REF. CRJ-700 AMM 27-52-23-400-801-A01. /  OPS CHECK GOOD.
